Its been 4 days without my methadone. I have taking a very very few lortabs and xanax to help with the edge. I feel no pain from the methadone. People told me I would be highly sick coming off but I am not (yet). Am I wierd?
Hello. maybe it is because you were at 100,a fairly high dose that the long half life has put off the w/d.And the Lortab should not do much because methadone will block out other opiates.
I am tapering and don't feel too bad,even at down to 6.Seems that every one is a little different.Watch you don't get into Lortabs,trying to get off the done.
Good luck/ karl
HI and welcome to the forum coming off 100ml is going to be ruff when you run out of lortabs thats whats keeping the withdrawals off you right now be careful not to get hooked on the lortabs wile tring to do this methadone is know for a hard withdrawal but its different for everyone you really need to get all the narcotics out of your system to officially withdrawal right now you just postponing it so bite the bullet and let it happen there is no get out of jail free card your going to have to go thew it sooner or later mines as well get it over with good luck and God bless.....Gnarly
HI I dont want to throw a wrench in what your doing it is admirable but jumping off at 100ml is not recommended you should taper off methadone slowly if what your tring dosent work try a slow taper down to like 5ml then jumping wont be as sever good luck and I hope you plan works but I think you may have some difficulty coming you way.....Gnarly
Omg you're braver than me!!!! I been on 90 ml for about a year now but was on 140 I tapered down 5ml every week till 90'and my dr advised me to stay at that a while!!! I hate takin every day but belive me I would rather that than stop alltogether!! The reson u haven't had the wd yet is the other stuff ur takein!!!! I would not stop all that at once u'll b well bad for god no's how long by bad I mean hot 1 min freezing the next wantin to rip ur skeleton out ur body terrible tummy cramps the pain is unreal!!!!!!!! If u have no comitments and can lock urself in bed a while then do it but kids or job DONT wats tge rush do it slowly and surely try 5-10 ml a week or 2 ml day good luck in watever u decided love to u xxemaxx
Does the Dr. that advised to to stay at 90 have a financal interest in you being hooked?
I've been right where you're at. No human body has to have 90 mgs of methodone. Your doctor and your mind might might tell you that you do; but you've also got a soul. Listen to that! Get to 50 mg fast (two months) then take 7 months to get to 5 mg. And don't listen to that "doctor." And cut the crap, you're either goin' get CLEAN or you're not!
When you do go fao it, good luck and I'll say a prayer tonight for you to recieve all the help you need-when you do it.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.